The full text of this article

 

An iterative method for solving Fredholm integral equations of the first kind
by Sapto W. Indratno, A.G. Ramm
International Journal of Computing Science and Mathematics (IJCSM), Vol. 2, No. 4, 2009

 

Abstract: The purpose of this paper is to give a convergence analysis of the iterative scheme: uδn = quδn−1 + (1 − q)T−1an K* fδ, uδ0 = 0, where T := K*K, Ta := T + aI, q ∈ (0, 1), an := α0qn, α0 > 0, with finite-dimensional approximations of T and K* for solving stably Fredholm integral equations of the first kind with noisy data.

Online publication date: Mon, 11-Jan-2010

 

is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

 
Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

 
Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computing Science and Mathematics (IJCSM):
Login with your Inderscience username and password:

 

    Username:        Password:         

Forgotten your password?


 
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

 
If you still need assistance, please email subs@inderscience.com